advertisement
advertisement

Celebrex

I took Celebrex briefly about eight years ago but quit because it seemed to be causing hair loss. I have recently taken it again for about three weeks and my hair seems to be falling out again. The Celebrex really helps my neck pain, but I can't afford to lose more hair. Has anyone else had this problem with Celebrex?

advertisement

Comments

  • I don't know if Celebrex contributed to my hair loss, but the drug I have to take to keep my cancer from coming back certainly did!  If you're interested in knowing how I've dealt with, or treated my hair loss, just let me know.

  • I did not have this problem with Celebrex but I did have another. After being on this for many years , I started having abnormal blood test..high potassium levels that could effect the heart. I was sent to a kidney doctor and he noticed that I was on Celebrex. He took me off the medication and no more high potassium. He told me not to ever take anything but Pain medication with tylenol. No nsaids.

      I hope you can get help with your hair problem

  • advertisement
Sign In or Join Us to comment.